Chiu H, Cont R, 2023, A model-free approach to continuous-time finance, Mathematical Finance, Vol:33, ISSN:0960-1627, Pages:257-273 

Chiu H, Cont R, 2022, Causal functional calculus, Transactions of the London Mathematical Society, Vol:9, ISSN:2052-4986, Pages:237-269 

Chiu H, 2021, Functional calculus for cadlag paths and applications to model-free finance, Phd Thesis, Imperial College London

Chiu H, Cont R, 2018, On pathwise quadratic variation for càdlàg functions, Electronic Communications in Probability, Vol:23

Chiu H, 2015, Subordination of Predictable Compensators, Stochastic Analysis and Applications, Vol:33, ISSN:0736-2994, Pages:1050-1055

Source: Google Scholar